MathSciNet Relay Station
MathSciNet bibliographic data
MR2366164 13F20 (05E99 13C15 13F55)
Herzog, Jürgen; Jahan, Ali Soleyman; Yassemi, Siamak Stanley decompositions and partitionable simplicial complexes. J. Algebraic Combin. 27 (2008), no. 1, 113–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement